# SDR ASAA2019111271283

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 22,794 hours, 7,406 cycles
- System (JASC): 2210 · Autopilot System
- Part: Annunciator
- Part number: D43456001
- Part serial: 13221122013
- Condition: Loose
- Location: Cockpit
- Part time: 22,799 hours, 7,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O A/P/A/T/FMC ANNUNCIATOR 1-2 TEST SWITCH LOOSE. GROUNDED - YES. 16 CIRCUIT BREAKERS PULLED AND COLLARED CLOSED 16 CIRCUIT BREAKERS CLOSED R&R AUTOPILOT ANNUNCIATOR PER B737-900 AMM 22-11-32 PB 401 OPS CHECK GOOD, OK FOR SERVICE.
